# SDR AALA202401118492

- Difficulty date: January 9, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A320*
- Aircraft serial: 4957
- Aircraft time: 38,608 hours, 15,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: CRACK ON SHEAR PLATE IN AFT GALLEY AREA LOCATED AT STR 23R BETWEEN FR 69 AND FR 70. REPLACED SHEAR PLATE AND FASTENERS PER SRM 51-72-11-911-001.
